# SDR IXXA20160512025

- Difficulty date: May 12, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 54,250 hours, 41,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 353T011545465121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED BRACKETS IN ACCESS PANELS OF APU DOOR ACTUATOR. FOUR CLIPS WERE FABRICATED IAW SRM DIAGRAM 353T0115 REV D.  INSTALLED CLIPS IAW SRM 51-40-02.  NO FURTHER DEFECTS NOTED.
